Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



On intrinsic isometries to Euclidean space

Author: A. Petrunin
Translated by: the author
Original publication: Algebra i Analiz, tom 22 (2010), nomer 5.
Journal: St. Petersburg Math. J. 22 (2011), 803-812
MSC (2010): Primary 53C23
Published electronically: June 28, 2011
MathSciNet review: 2828830
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Compact metric spaces that admit intrinsic isometries to the Euclidean $ d$-space are considered. Roughly, the main result states that the class of such spaces coincides with the class of inverse limits of Euclidean $ d$-polyhedra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 53C23

Retrieve articles in all journals with MSC (2010): 53C23

Additional Information

A. Petrunin
Affiliation: Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802

Keywords: Intrinsic isometry, path isometry, Riemannian metric, polyhedron, pro-Euclidean space
Received by editor(s): February 10, 2010
Published electronically: June 28, 2011
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society